Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Pediatrics. 2012 Apr;129(4):e1064-7. doi: 10.1542/peds.2011-1797. Epub 2012 Mar 19.

Clinical presentation of intoxication due to synthetic cannabinoids.

Author information

  • 1Division of Emergency Medicine, Children's National Medical Center, Washington, DC 20010, USA. jcohen@cnmc.org

Abstract

Synthetic cannabinoids are relatively novel substances of abuse. The use of these compounds among adolescents and young adults has been increasing, making it important for pediatric providers to be familiar with the presenting signs and symptoms of intoxication. We describe three case presentations of reported synthetic cannabinoid intoxication and provide a brief discussion of these compounds.

PMID:
22430444
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire
    Loading ...
    Write to the Help Desk